MAUDE Adverse Event Report: STERIS CORPORATION HEXALUX; HEXALUX EXAMINATION LIGHT

STERIS CORPORATION HEXALUX; HEXALUX EXAMINATION LIGHT
Model Number HEXALUX CEILING MOUNT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their hexalux examination light partially detached while being repositioned, contacting both a patient and a user facility employee.It was reported that both the patient and user facility employee were injured; however, the extent of the alleged injuries, or any resulting medical treatment has not been provided.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the light.Based on the components present during the technician's inspection, it was concluded that a component part may have been inadvertently omitted during installation of the light.As a result, the retaining ring became loose causing the spring arm to detach.The technician responsible for installation was retrained on the proper installation procedure.The light has been removed from service pending reinstallation.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The technician replaced the unit's retaining ring and reinstalled the hexalux examination light.The technician tested the lighting system, confirmed it to be operating according to specification, and returned it to service.No additional issues have been reported.

Brand Name
HEXALUX
Common Device Name
HEXALUX EXAMINATION LIGHT
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23832383
Report Number1043572-2025-00114
Device Sequence Number9288738
Product Code KZF
UDI-Device Identifier00724995244286
UDI-Public(01)00724995244286
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHEXALUX CEILING MOUNT
Device Catalogue NumberEXLCEIL
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown